File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Moments of the dividend payments and related problems in a Markov-modulated risk model, Shaunming Li and Yi Lu, April 2007

TitleMoments of the dividend payments and related problems in a Markov-modulated risk model, Shaunming Li and Yi Lu, April 2007
Authors
Issue Date2007
PublisherSociety of Actuaries. The Journal's web site is located at http://www.soa.org/ccm/content/?categoryID=767033
Citation
North American Actuarial Journal, 2007, v. 11 n. 4, p. 145-148 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/92955
ISSN
2015 SCImago Journal Rankings: 1.505
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, ECKen_HK
dc.date.accessioned2010-09-22T05:05:00Z-
dc.date.available2010-09-22T05:05:00Z-
dc.date.issued2007en_HK
dc.identifier.citationNorth American Actuarial Journal, 2007, v. 11 n. 4, p. 145-148en_HK
dc.identifier.issn1092-0277en_HK
dc.identifier.urihttp://hdl.handle.net/10722/92955-
dc.languageengen_HK
dc.publisherSociety of Actuaries. The Journal's web site is located at http://www.soa.org/ccm/content/?categoryID=767033en_HK
dc.relation.ispartofNorth American Actuarial Journalen_HK
dc.titleMoments of the dividend payments and related problems in a Markov-modulated risk model, Shaunming Li and Yi Lu, April 2007en_HK
dc.typeArticleen_HK
dc.identifier.emailCheung, ECK: eckc@hku.hken_HK
dc.identifier.authorityCheung, ECK=rp01423en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.scopuseid_2-s2.0-63549102691en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-63549102691&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume11en_HK
dc.identifier.issue4en_HK
dc.identifier.spage145en_HK
dc.identifier.epage148en_HK
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridCheung, ECK=24461272100en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats